首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:On self-circumferences in Minkowski planes
  • 本地全文:下载
  • 作者:M. GHANDEHARI ; H. MARTINI
  • 期刊名称:Extracta Mathematicae
  • 印刷版ISSN:0213-8743
  • 出版年度:2019
  • 卷号:34
  • 期号:1
  • 页码:19-28
  • DOI:10.17398/2605-5686.34.1.19
  • 出版社:Universidad de Extremadura
  • 摘要:This paper contains results on self-circumferences of convex gures in the frameworksof norms and (more general) also of gauges. Let (n) denote the self-circumference of a regularpolygon with n sides in a normed plane. We will show that (n) is monotonically increasing from 6to 2 if n is twice an odd number, and monotonically decreasing from 8 to 2 if n is twice an evennumber. Calculations of self-circumferences for the case that n is odd as well as inequalities for theself-circumference of some irregular polygons are also given. In addition, properties of the mixedarea of a plane convex body and its polar dual are used to discuss the self-circumference of convexcurves.
  • 关键词:Gauge; Minkowski geometry; normed plane; polygonal gauges; Radon curve; self-;circumference; self-perimeter.
国家哲学社会科学文献中心版权所有